# SDR DLM88071364

- Difficulty date: October 18, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 43,913 hours, 33,124 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE UP GOT RED NOSE GEAR INDICATION SOUNDED LIKE NOSE GEAR DID NOT RETRACT, RETURNED TO ATL.  MTC IN PROGRESS ON NOSE STRUT.  REPACKED NOSE LANDING GEAR C/W OPN 4702 ACJIC CARD 5 RETRACT AND EXTENSION CHECKS NORMAL.
